# SDR USAA2009080692031

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 36,564 hours, 14,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4454943 - FLT 493 - DCA - EMERGENCY LIGHTS - ROW 18L EMERGENCY LIGHT LENS MISSING.  INSTALLED LENS AS REQUIRED.
